Yıl 2010, Cilt 8, Sayı 8, Sayfalar 30 - 44 2010-12-01

A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS

Driss Bennis [1]

71 178

The study of global dimension of pullback rings has been subject of several interesting works and has been served to solve many open problems. In this paper, we attempt to extend some results on the global dimension of pullback rings to the Gorenstein setting. As a particular case we discuss the transfer of the notion of Gorenstein rings in some particular pullback constructions.
pullback rings, Gorenstein homological dimensions of modules and of rings, n-Gorenstein rings, divisorial ideals, divisorial rings
Konular
Diğer ID JA57BM55PU
Dergi Bölümü Makaleler
Yazarlar

Yazar: Driss Bennis

Bibtex @ { ieja266427, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2010}, volume = {8}, pages = {30 - 44}, doi = {}, title = {A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS}, key = {cite}, author = {Bennis, Driss} }
APA Bennis, D . (2010). A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS. International Electronic Journal of Algebra, 8 (8), 30-44. Retrieved from http://dergipark.gov.tr/ieja/issue/25212/266427
MLA Bennis, D . "A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS". International Electronic Journal of Algebra 8 (2010): 30-44 <http://dergipark.gov.tr/ieja/issue/25212/266427>
Chicago Bennis, D . "A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS". International Electronic Journal of Algebra 8 (2010): 30-44
RIS TY - JOUR T1 - A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS AU - Driss Bennis Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 30 EP - 44 VL - 8 IS - 8 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS %A Driss Bennis %T A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS %D 2010 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 8 %N 8 %R %U
ISNAD Bennis, Driss . "A NOTE ON GORENSTEIN GLOBAL DIMENSION OF PULLBACK RINGS". International Electronic Journal of Algebra 8 / 8 (Aralık 2010): 30-44.